# SDR DL76L991247

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 2827001011
- Condition: Damaged
- Location: Lt Elevator
- Component: 2827001011
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EICAS C HYD QTY MSG AND CENTER HYD QTY .45.  TURNED CENTER ELEC PUMPS OFF, LEAK CONTINUED.  TURNED CENTER DEMAND PUMP OFF.  FLUID SLOWLY DECREASED .01 PER 20 MINS.  FOUND HYD LEAK FROM LEFT ELEVATOR CENTER PCA.  TEFLON SEAL CRACKED FROM ROD.  REPLACED PCA PER MM 27-31-05-4, LEAK CHECK PERFORMED, NO LEAK
